# SDR SIMA2020010228001

- Difficulty date: December 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 37,074 hours, 32,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT INOP-C/A-FLIGHT CREW PLACARDED AFT FA FLASHLIGHTAUTH 121051-CREF 25-53 MOC 696266. RESEATED FLASH LIGHT IN HOLDER AND LET CHARGE ALL NIGHT. OPC GOOD. MEL 25-53 RESTORED.
